# SDR SIMA20131010005

- Difficulty date: October 10, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 28,568 hours, 24,241 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Vent
- Condition: Smoke
- Location: Rows 5 And 7
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT TOUCH DOWN DURING LANDING,  F/A REPORTED A WHITE LIKE SMOKE SUBSTANCE COMING OUT OF LOWER "B" SIDE VENTS BETWEEN ROWS 5 AND 7 AFTER LANDING IT DISAPPEARED UPON FURTHER INVESTIGATION NO OTHER ANOMOLIES WERE NOTED.  THERE WAS NO SMOKE SMELL AT ALL TO NEVER REOCCUR.  PERFORMED OPS CHECK OF ACFT SYS IAW (DISTRUBITION) IAW 21-20-00 AND FIM 21-20-00- 810-801A.  FOUND NO ABNORMAL ODOR OR SMOKE IN CABIN.
